# SDR UALA2010062102176

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 78,167 hours, 9,344 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DET FIRE APU' EICAS ADVISORY MESSAGE DISPLAYED.  APU FIRE LOOP A AND B FAILURE.  CKD APU COMPART AREA, NO EVIDENCE OF FIRE. PERFORMED GROUND TEST, FOUND APU FIRE LOOP B FAIL , MSG 26037. LOOP A OPERATION NORMAL ALSO SQUIB TEST NORMAL.  REF FIM 26-15-00-812-TASK 807, NOTE (A21) CARD HAD BEEN PREVIOUSLY REPLACED ON 11JUN10.   PERFORMED CHECKED RESISTANCE BETWEEN PIN 19 AND PIN 20 AS REQUIRED PER FIM, RESISTANCE READ 24.95 K OHMS AND MEASURED PIN 19 AND 230640PIN20 TO GROUND, FOUND OPEN CIRCUIT.  SUSPECT DETECTOR AT FAULT.  APU FIRE TEST, PASSED.  NO MSG FOUND.  REPLACED FIRE LOOP DETECTOR.  OPERATIONS NORMAL.
